BibTeX record: journals/ijmmsc/Pacheco05

download as .bib file

@article{DBLP:journals/ijmmsc/Pacheco05,
  author    = {Rui Pacheco},
  title     = {Twistor fibrations giving primitive harmonic maps of finite type},
  journal   = {Int. J. Math. Mathematical Sciences},
  volume    = {2005},
  number    = {20},
  pages     = {3199--3212},
  year      = {2005},
  url       = {http://dx.doi.org/10.1155/IJMMS.2005.3199},
  doi       = {10.1155/IJMMS.2005.3199},
  timestamp = {Thu, 09 Jun 2011 17:49:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijmmsc/Pacheco05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}